# SDR CA150810003

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,250 hours
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32895902
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE 14TH STAGE DUCT WARNING MESSAGE ON CLIMB OUT. RETURNING TO AIRPORT. ECS PAGE SHOWED NORM. ANTI ICE PAGE SHOWED RED BETWEEN THE CMD VALVES ON LT SIDE. MESSAGE CONTINUED TO GO ON/OFF. MAINTENANCE INSPECTED AND CHECKED LT 14 STAGE SENSE LOOPS ELECTRICALLY WITH NFF.LEAK CHECK C/O ON LT ENG BETWEEN 14TH STAGE ENGINE FLANGE AND 14TH STAGE SOV. FOUND 14TH STAGE LEAKING AT A HIGH RATE.LEAK CHECKS CARRIED OUT IAW AMM TASK 36 & 8722,12 & 8722, 00 & 8722, 790 & 8722, 801.   TESTED  DUCTING FROM LT ENGINE TO 14TH STAGE VALVE, FOUND 14TH STAGE VALVE LEAKING AIR BUT NO LEAKS FOUND ON DUCTING. - DUCTING FROM LT ENGINE TO WING -ANTI ICE AND COWL ANTI INCE WITH NO LEAKS NOTED.  LT 14TH STAGE VALVE REPLACED IAW AMM 32-12-01,LEAK CHECK AND FUNCTION CHECK CARRY OUT WITH NO FAULT FOUND WITH GROUND ENG RUNS.
